Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The eight dimensional ovoids over GF(5)


Authors: C. Charnes and U. Dempwolff
Journal: Math. Comp. 70 (2001), 853-861
MSC (2000): Primary 51E15, 68R05, 05B25
Published electronically: February 23, 2000
MathSciNet review: 1680855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this article we outline a computer assisted classification of the ovoids in an orthogonal space of the type $\Omega^{+}(8,5)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 51E15, 68R05, 05B25

Retrieve articles in all journals with MSC (2000): 51E15, 68R05, 05B25


Additional Information

C. Charnes
Affiliation: Department of Computer Science, University of Melbourne, Parkville, VIC 3052 Australia
Email: charnes@cs.mu.oz.au

U. Dempwolff
Affiliation: FB Mathematik Universität Kaiserslautern, Postfach 3049, 67653 Kaiserslautern, Germany
Email: dempwolff@mathematik.uni-kl.de

DOI: http://dx.doi.org/10.1090/S0025-5718-00-01191-1
PII: S 0025-5718(00)01191-1
Received by editor(s): January 2, 1998
Received by editor(s) in revised form: April 20, 1999
Published electronically: February 23, 2000
Article copyright: © Copyright 2000 American Mathematical Society